Back
 AM  Vol.10 No.10 , October 2019
Approximation of Functions by Quadratic Mapping in (β, p)-Banach Space
Abstract: In this paper, we study the functions with values in (β, p)-Banach spaces which can be approximated by a quadratic mapping with a given error.
Cite this paper: Chi, X. , Bao, L. and Wang, L. (2019) Approximation of Functions by Quadratic Mapping in (β, p)-Banach Space. Applied Mathematics, 10, 817-825. doi: 10.4236/am.2019.1010058.
References

[1]   Ulam, S.M. (1960) A Collection of Mathematical Problems. Interscience Publishers, New York.

[2]   Hyers, D.H. (1941) On the Stability of the Linear Functional Equation. Proceedings of the National Academy of Sciences of the United States of America, 27, 222-224.
https://doi.org/10.1073/pnas.27.4.222

[3]   Aoki, T. (1950) On the Stability of the Linear Transformation in Banach Spaces. Journal of the Mathematical Society of Japan, 2, 64-66.
https://doi.org/10.2969/jmsj/00210064

[4]   Rassias, Th.M. (1978) On the Stability of the Linear Mapping in Banach Space. Proceedings of the American Mathematical Society, 72, 297-300.
https://doi.org/10.2307/2042795

[5]   Skof, F. (1983) Proprieta locali e approssimazione di operatori. Rendiconti del Seminario Matematico e Fisico di Milano, 53, 113-129.
https://doi.org/10.1007/BF02924890

[6]   Cholewa, P.W. (1984) Remark on the Stability of Functional Equations. Aequationes Mathematicae, 27, 67-86.
https://doi.org/10.1007/BF02192660

[7]   Wang, L.G., Liu, B. and Bai, R. (2010) Stability of a Mixed Type Functional Equation on Multi-Banach Spaces: A Fixed Point Approach. Fixed Point Theory and Applications, 2010, Article ID: 283827.
https://doi.org/10.1155/2010/283827

[8]   Wang, L.G. (2010) The Fixed Point Method for Intuitionistic Fuzzy Stability of a Quadratic Functional Equation. Fixed Point Theory and Applications, 2010, Article ID: 107182.
https://doi.org/10.1155/2010/107182

[9]   Wang, L.G. and Li, J. (2012) On the Stability of a Functional Equation Deriving from Additive and Quadratic Functions. Advances in Difference Equations, 2012, Article No. 98.
https://doi.org/10.1186/1687-1847-2012-98

[10]   Wang, L.G., Xu, K.P. and Liu, Q.W. (2014) On the Stability a Mixed Functional Equation Deriving from Additive, Quadratic and Cubic Mappings. Acta Mathematica Sinica, 30, 1033-1049.
https://doi.org/10.1007/s10114-014-3335-9

[11]   Badea, C. (1994) On the Hyers-Ulam Stability of Mappings: The Direct Method. In: Rassias, Th.M. and Tabor, J., Eds., Stability of Mapping of Hyers-Ulam Type, Hadronic Press, Palm Harbor, 7-13.

[12]   Czerwik, S. (1992) On the Stability of Quadratic Mapping in Normed Spaces. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 62, 59-64.
https://doi.org/10.1007/BF02941618

[13]   Lee, S.H., Im, S.M. and Hawng, I.S. (2005) Quadratic Functional Equation. Journal of Mathematical Analysis and Applications, 307, 387-394.
https://doi.org/10.1016/j.jmaa.2004.12.062

[14]   Czerwik, S. (2003) Stability of Functional Equations of Ulam-Hyers-Rassias Type. Hadronic Press, Palm Harbor.

[15]   Jung, S.-M., Popa, D. and Rassias, M.Th. (2014) On the Stability of the Linear Functional Equation in a Single Variable on Complete Metric Groups. Journal of Global Optimization, 59, 165-171.
https://doi.org/10.1007/s10898-013-0083-9

[16]   Jung, S.-M. (1996) On the Hyers-Ulam-Rassias Stability of Approximately Additive Mappings. Journal of Mathematical Analysis and Applications, 204, 221-226.
https://doi.org/10.1006/jmaa.1996.0433

[17]   Lee, Y.-H., Jung, S.-M. and Rassias, M.Th. (2014) On an n-Dimensional Mixed Type Additive and Quadratic Functional Equation. Applied Mathematics and Computation, 228, 13-16.
https://doi.org/10.1016/j.amc.2013.11.091

[18]   Mortici, C., Rassias, M.Th. and Jung, S.-M. (2014) On the Stability of a Functional Equation Associated with the Fibonacci Numbers. Abstract and Applied Analysis, 2014, Article ID: 546046.
https://doi.org/10.1155/2014/546046

[19]   Rassias, J.M. and Kim, H.M. (2009) Generalized Hyers-Ulam Stability for General Additive Functional Equation in Quasi-β-Normed Space. Journal of Mathematical Analysis and Applications, 356, 302-309.
https://doi.org/10.1016/j.jmaa.2009.03.005

[20]   Wang, L.G. and Liu, B. (2010) The Hyers-Ulam Stability of a Functional Equation Deriving from Quadratic and Cubic Functions in Quasi-β-Normed Spaces. Acta Mathematica Sinica, English Series, 26, 2335-2348.
https://doi.org/10.1007/s10114-010-9330-x

[21]   Gavruta, L. and Gavruta, P. (2016) Approximation of Functions by Additive and by Quadratic Mappings. In: Rassias, T.M. and Gupta, V., Eds., Mathematical Analysis, Approximation Theorem and Their Applications, Springer Optimization and Its Applications, Berlin, 281-292.
https://doi.org/10.1007/978-3-319-31281-1_12

 
 
Top